# SDR QXEA2018101500365

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 17,620 hours, 18,755 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

RECEIVED APU FAIL AFTER FIRST START ATTEMPT. AFTER WAITING 5 MINUTES WE TRIED STARTING A SECOND TIME. DURING START GROUND CREW REPORTED SMOKE AND FLAME. NO INDICATION OF FIRE IN FLIGHT DECK. REMOVED FROM SERVICE. CDS SHOWS NO CURRENT FAULTS. C/W APU START PROCEDURE IAW AMM TASK 49-00-00-869-801. APU STARTS NORMAL. NO DISCREPANCIES FOUND. APU OKAY FOR CONTINUED SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
